Medical Questions > Womens Health > Birth Control Forum

Second batch of pills , brown discharge

Hello , i am starting to freak out a little .I finished my period on the 11th of october and I started my first batch of pills (microlite) on the 12th , i then continued onto my second batch of pills and 6 pills into the end i started noticing sligh brown discharge that is still happening? Is it something to worry about
Did you find this post helpful?
|

User Profile
replied November 28th, 2016
Hello,
Some form of irregular bleeding or spotting could occur if you are a first time pill user. So, I donot think this could be anything serious you need to be worried. Just take the pills as advised regularly.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.